# SDR CA121108003

- Difficulty date: October 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 601700101
- Condition: Leaking
- Location: Lt Wing
- Part time: 6,842 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING TIP LENS FOUND CRACKED AND MISSING THEN REPLACED WITH P/N W-2501-L/H AND RETURNED TO SERVICE. DURING INSPECTION LIGHT BLUE STAINING WAS FOUND UNDER THE STROBE LIGHT AREA, FURTHER INVESTIGATING FOUND A SMALL LEAK AT THE LT LEADING FORWARD EDGE OF TIP TANK. WING TIP TANK WAS CLEANED, RESEALED, LEAK CHECKED AND RETURNED TO SERVICE WITH NO FURTHER FAULTS. (TC# 20121108003)
